Publication
Title
On the length of longest chordless cycles
Author
Language
English
Source (journal)
4 OR : a quarterly journal of operations research. - Berlin, 2003, currens
Publication
Berlin : Springer, 2005
ISSN
1619-4500 [print]
1614-2411 [online]
Volume/pages
3:2(2005), p. 133-138
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
VABB-SHW
Record
Identification
Creation 08.10.2008
Last edited 07.03.2018
To cite this reference